"If he is unconscious or has a seizure - Glucagon is in his camo bag OR call me and I'll run over and give it.. AND call 911". ~ Yeah, so writing that part seems a little over-the-top..but what am I to do? It could happen. I like how I added in the part of just calling me so I could "run over" and whack him with the Glucagon. It is so very difficult to not appear like a freak show. To top it off I am sending Joe over with a jar of pickles and salami-wraps for "free" snacking into the evening hours. Freak Show...
|My Head On Village Person Body...Don't Ask...|
10:56pm last evening, Joe's blood sugar was 25. Haven't seen a number that low since he was 3 years old.
Tonight is the sleepover. I am a little nervous, due to Joe's low trend through the night over the past week. I cannot back out of this though. I know it. Joe is thrilled and I need to make this happen AND keep my composure to give the illusion of "normalcy". So, I analyzed his numbers this morning and backed off his basal rates.
I then proceeded to type out "instructions" to accompany my 10 year old child.
Here is what I came up with (I added the red just for my readers here on Beta Buddies. No red was added to the actual document for "normalcy-appearing-purposes"):